Celiac.com Sponsor (A1):


Join eNewsletter


Celiac.com Sponsor (A1-m):



Join eNewsletter

Publications & Publicity

7 7

Share stories, news, and articles here. 

16,075 topics in this forum

  1. Miglet's, Cupcakes for All - Patch

    • 0 replies
    • 1,065 views
    • 0 replies
    • 616 views
    • 0 replies
    • 966 views

  2. Celiac.com Sponsor (A8):

    Celiac.com Sponsor (A8):


    • 0 replies
    • 1,111 views
    • 1 reply
    • 924 views
    • 1 reply
    • 868 views
    • 0 replies
    • 945 views
    • 0 replies
    • 1,092 views
    • 0 replies
    • 856 views
    • 0 replies
    • 892 views
    • 0 replies
    • 914 views
    • 0 replies
    • 878 views
    • 0 replies
    • 1,154 views
    • 0 replies
    • 746 views
    • 0 replies
    • 923 views
    • 0 replies
    • 1,072 views
    • 0 replies
    • 723 views
    • 0 replies
    • 762 views
    • 0 replies
    • 885 views
    • 0 replies
    • 1,238 views
    • 0 replies
    • 802 views
    • 0 replies
    • 915 views
    • 0 replies
    • 1,029 views
    • 0 replies
    • 1,069 views
    • 0 replies
    • 916 views
7 7


  • Celiac.com Sponsor (A15-m):


  • Forum Discussions

    Hi Neytiri, The antidepressant medication I take. It causes nausea but it”s the only medication helping me right now and it dose not interfere with Platelets accounts. I am mentally exhausted from this. I am back now on celiac diet. I don’t have energy to do anything I keep drinking OJ to give little push. Good Lord! Thank you, Bouchra 
    Dear Bouchra, I have to tell you that one of the most common side effects of antidepressants is indeed nausea. It must be written within the leaflet. However, I still suggest you to discuss it with your doctor.
    For some a low FODMAP diet is the only way, in addition to their gluten-free diet: